Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 73, NWS Albany, NY

May 19, 2011Oneida County, New York

NWS Albany, NY issued this river flood warning at May 19, 2011, 9:52 PM EDT for Oneida County, New York. It took effect at May 20, 2011, 5:27 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 19, 2011, 9:52 PM EDT (01:52 UTC)
In effect from
May 20, 2011, 5:27 AM EDT
Expired
May 20, 2011, 8:49 AM EDT
In force
3 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mohawk River at Delta Dam (DDMN6).

Action stage
549 ft
Minor stage
551.5 ft
Moderate stage
553 ft
Major stage
554 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WGUS41 KALY 200152
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
952 PM EDT THU MAY 19 2011

NYC065-201352-
/O.NEW.KALY.FL.W.0073.110520T0927Z-110523T1024Z/
/DDMN6.1.ER.110520T0927Z.110521T1200Z.110523T0424Z.UU/
952 PM EDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOHAWK RIVER AT DELTA DAM.
* FROM LATE TONIGHT UNTIL MONDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS...551.3 FEET. 
* FLOOD STAGE IS 551.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 5 AM 
  FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 551.7 FEET AROUND  
  8 AM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  AFTER 12 AM MONDAY.
* IMPACT...AT 551.5 FEET...DURING NAVIGATION SEASON...THE ERIE CANAL 
  MAY BE CLOSED NEAR LOCKS 20 AND 21.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   SAT

MOHAWK RIVER
  DELTA DAM     551.5  551.3 THU 09 PM  551.4  551.5  551.6  551.7  
551.7

$$
1 follow-up statement
730 
WGUS81 KALY 201249
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
849 AM EDT FRI MAY 20 2011

NYC065-201319-
/O.CAN.KALY.FL.W.0073.000000T0000Z-110523T1024Z/
/DDMN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
849 AM EDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MOHAWK RIVER AT DELTA DAM.
* AT  7 AM FRIDAY THE STAGE WAS 551.2 FEET. 
* FLOOD STAGE IS 551.5 FEET. 
* IMPACT...AT 551.5 FEET...DURING NAVIGATION SEASON...THE ERIE CANAL 
  MAY BE CLOSED NEAR LOCKS 20 AND 21.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

MOHAWK RIVER
  DELTA DAM     551.5  551.2 FRI 07 AM  551.2  551.1  551.1  551.0  
550.9

$$

NYC043-065-210048-
/O.EXT.KALY.FL.W.0072.000000T0000Z-110521T2313Z/
/UCAN6.1.ER.110520T1544Z.110521T0700Z.110521T1713Z.NO/
849 AM EDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA.
* FROM 11 AM FRIDAY UNTIL SATURDAY EVENING.
* AT 7 AM FRIDAY THE STAGE WAS 402.3 FEET. 
* FLOOD STAGE IS 403.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 11 AM
  FRIDAY AND CONTINUE TO RISE TO NEAR 403.7 FEET BY 3 AM SATURDAY. 
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1 PM 
  SATURDAY.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE 
  UTICA CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

MOHAWK RIVER
  UTICA         403.0  402.3 FRI 07 AM  403.5  403.7  403.4  402.9


$$

NYC111-210048-
/O.EXT.KALY.FL.W.0071.000000T0000Z-110522T0359Z/
/MRNN6.1.ER.110519T1800Z.110520T1100Z.110521T2159Z.NO/
849 AM EDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE ESOPUS CREEK AT MOUNT MARION.
* UNTIL SATURDAY EVENING. 
* AT 8 AM FRIDAY THE STAGE WAS 20.7 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 5 PM SATURDAY.
* IMPACT...AT 20.0 FEET...THE ESOPUS BEGINS TO SPILL OVER ITS BANKS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

MID HUDSON TRIBUTARIES
  MOUNT MARION  20.0   20.7 FRI 08 AM  20.7  20.6  20.4  20.2  19.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 19, 7:53 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 19, 7:53 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
753 PM EDT THU MAY 19 2011

.SYNOPSIS...
A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC
REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER
LASTING INTO THE FIRST HALF OF THE WEEKEND.  SCATTERED SHOWERS AND
SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY.  THE UPPER LOW WILL
MOVE OFF THE EASTERN NEW ENGLAND SEABOARD FRIDAY NIGHT...AS HIGH
PRESSURE WILL RIDGE IN BRIEFLY...LATE SATURDAY INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH CANCELED.  SOME SCATTERED SHALLOW
CONVECTION IS DEVELOPING...AS THE MAIN AREA OF RAIN AND EMBEDDED
THUNDER CONTINUES TO BUILD EAST. WILL WATCH FOR HEAVY RAIN AND
LOCAL FLOOD THREAT. SOME ADJUSTMENTS TO RAIN CHANCES...AND MINOR
ADJUSTMENT TO ALL GRIDS BASED ON CURRENT OBSERVATIONS AND TRENDS.

PREV AFD BELOW...

WELL...WE HAVE WAITED LONG ENOUGH FOR THE SHOWERS AND STORMS...SO
REDUCING CHANCES FOR RAIN THIS EVENING TO SCATTERED IN MOST AREAS.
SATELLITE AND RADAR TRENDS AND OUTPUT FROM THE HRRR SUPPORT THIS.
SOME INDICATIONS THAT PARTS OF THE WESTERN MOHAWK VALLEY MAY SEE
THE LEADING EDGE OF RAIN AFTER SUNSET...BUT IN A WEAKENED STATE.
SOME LOCALLY HEAVY RAIN IS POSSIBLE ONCE THE RAIN MOVES INTO THE
AREA...BUT AGAIN MAY BE SO LATE THAT THE INTENSITY WILL BE
REDUCED...WILL WATCH THIS CLOSELY. INCREASING RAIN CHANCES JUST
BARELY TO LIKELY FOR A COUPLE OF HOURS AROUND MIDNIGHT IN MANY
AREAS JUST IN CASE THE RAIN AND THUNDER PIVOTS THROUGH OUR REGION
BEFORE SUBSIDENCE TAKES OVER AND THE AREAL COVERAGE BEGINS TO
DECREASE LATE THIS EVENING AND LATER TONIGHT. THERE IS STILL A
MINISCULE CHANCE FOR SEVERE WEATHER IN THE WATCH AREA...SO THE
WATCH WILL STAY IN EFFECT TO BE SAFE...AND WILL REEVALUATE BETWEEN
6 PM AND THE WATCH EXPIRATION AT 8 PM FOR POSSIBLE EARLY
CANCELATION.

PREV AFD BELOW...

SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...BUT THE BEST
INSTABILITY AND MOISTURE IS WEST OF THE FORECAST AREA...
ASSOCIATED WITH AN APPROACHING UPPER VORT LOBE. THERE ARE SOME
ISOLATED SHOWERS WITH LOCALLY HEAVY RAIN OVER OUR REGION...BUT
THE AXIS OF MOISTURE AND INSTABILITY IN CENTRAL NY/PA WILL HAVE TO
BE WATCHED AS IT GRADUALLY BUILDS EAST THROUGH THIS EVENING. MUCH
OF THE DAYTIME HEATING MAY BE GONE BY THE TIME IT ENTERS OUR
FORECAST AREA...RESULTING IN MORE OF A LOCALLY HEAVY RAIN...AND
URBAN AND SMALL STREAM FLOODING THREAT. IF ANY THUNDERSTORMS DO
FORM OVER OUR REGION...IT LOOKS LIKE THE VIL OF THE DAY SHOULD BE
IN THE UPPER 40S FOR SEVERE HAIL...AGAIN...WILL KEEP AN EYE ON
TRENDS. COVERAGE AND INTENSITY OF CONVECTION WILL DECREASE THROUGH
THE NIGHT...BUT MOST AREAS SHOULD SEE MEASURABLE RAIN. PARTIAL
CLEARING LIKELY IN AREAS WHERE RAIN EXITS...AND SOME SUBSIDENCE IN
THE DRY SLOT SHOULD OCCUR. TEMPERATURES SHOULD FALL INTO THE 50S
TONIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FIGURING OUT CLOUD COVER AND DEVELOPMENT AND MOVEMENT OF
CONVECTION ALWAYS TRICKY PROXIMATE TO THE CENTER OF AN UPPER LOW.
BASED ON CHARACTER AND EVOLUTION OF UPPER LOW THE PAST COUPLE OF
DAYS...AS THE CENTER OF THE UPPER LOW TRACKS JUST SOUTH OF OUR
REGION...PERIODS OF CLOUDS AND SUN IN THE MORNING SHOULD TURN INTO
MOSTLY CLOUDY IN THE AFTERNOON WITH DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS. UPPER COLD POOL...AND COOLING AT THE BOUNDARY LAYER
SHOULD RESULT IN BETTER CHANCES FOR HAIL IN CONVECTION...LOCALLY
HEAVY RAIN...AND COOLER TEMPERATURES. SO HIGHS TOMORROW SHOULD BE
A COUPLE OR FEW DEGREES COOLER THAN TODAY. ANY LINGERING EVENING
CONVECTION SHOULD DISSIPATE AND DECREASE IN COVERAGE THROUGH THE
NIGHT. SHOULD BE BETTER CLEARING TOMORROW NIGHT AS BETTER
SUBSIDENCE SETS UP WITH UPPER LOW HEADING OFFSHORE. LOWS IN THE
50S...SOME 40S HIGHER ELEVATIONS AND LAKE GEORGE SARATOGA REGION.

STILL PERIODS OF CLOUDS AND SUN SATURDAY...BUT WARMING ALOFT AND
AT THE BOUNDARY LAYER AS UPPER RIDGING JUST BEGINS TO BUILD IN.
ANY SHOWER OR THUNDERSTORM ACTIVITY SHOULD BE MUCH MORE WIDELY
SCATTERED. HIGHS SATURDAY SOLIDLY INTO THE 70S. WITH MORE CLEARING
SATURDAY NIGHT...LOWS IN THE 50S...40S IN HIGHER ELEVATIONS...
LAKE GEORGE AND SARATOGA REGIONS.

ON SUNDAY...UPPER RIDGING BUILDS IN MORE RAPIDLY...AND WITH A
RELATIVELY STRONG PUSH OF WARM ADVECTION...GUIDANCE AND ENSEMBLES
SUGGEST A POTENTIAL LINE OF SCATTERED SHOWERS AND THUNDERSTORMS
TRACKING INTO THE REGION SUNDAY AFTERNOON. BASED ON THE MEAN WIND
FLOW...FROM THE SOUTHWEST TO WEST...ACTIVITY SHOULD BE QUITE
SCATTERED IF IT EVEN DOES DEVELOP AND TRACK INTO OUR AREA SUNDAY
AFTERNOON. MIXED CLOUDS AND SUN WILL ALLOW SOME WARMING...WITH
HIGHS WELL INTO THE 70S...SOME UPPER 60S IN HIGHER TERRAIN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MOS GUIDANCE.  ANOTHER UNSETTLED PERIOD...WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS EACH DAY.  A SERIES OF EMBEDDED LOWER AND MID-
LEVEL PROTUBERANCES WITHIN A WEAK FLOW WILL KEEP HUMIDITY... CLOUDS
AND SHOWERS AROUND.  A COLD FRONT WILL SLIP SLOWLY SOUTH OF THE
REGION BY WEDNESDAY...BUT WILL BECOME STATIONARY AS ASSOCIATED LOW
PRESSURE TRACKS FROM THE MIDDLE OF THE LOWER 48 TO NEAR MICHIGAN
THROUGH TUESDAY.  WITH MOIST AIR AND DAYTIME HEATING...SURFACE CAPES
SHOULD EASILY EXCEED 1000 J/KG EACH DAY...WITH MLCAPES ALSO
PRESENT...THUS THUNDER HAS BEEN INCLUDED IN EACH DAYTIME PERIOD FOR
ALL ZONES.

DAYTIME HIGH TEMPERATURES WILL BE IN MOSTLY THE 70S...WITH COOLER
READINGS IN THE NORTHERN MOUNTAINS.  READINGS TUESDAY AND WEDNESDAY
SHOULD REACH AROUND 80 DEGREES IN THE MID HUDSON VALLEY.  BEHIND THE
COLD FRONT ON THURSDAY...HIGHS WILL BACK OFF TO THE MID 60S TO MID
70S RANGE.  LOWS WILL RANGE MAINLY FROM THE LOWER OR MID 40S IN THE
MOUNTAINS...TO THE MID OR UPPER 50S IN THE VALLEYS.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
FLIGHT CONDITIONS WERE STILL VFR ACROSS MOST OF THE REGION THIS
EVENING BUT ARE LIKELY TO DETERIORATE TO MVFR AS SHOWERS AND
EMBEDDED THUNDERSTORMS MOVE NORTH AND CURVE WESTWARD TOWARD THE
CATSKILLS...SCHOHARIE VALLEY...AND MOHAWK VALLEY. THEY WERE
CURRENTLY AFFECTING KPOU...AND ARE LIKELY TO TO GRADUALLY SHIFT
EASTWARD AND EFFECT KALB AND KGFL LATER THIS EVENING. BY LATER
IN THE EVENING...MVFR CIGS AND VISIBILITY ARE LIKELY TO PREVAIL
ACROSS THE REGION. AS THE AIR COOLS...ESPECIALLY TO THE SOUTH...
THE CIG AT KPOU IS LIKELY TO BECOME IFR LATER TONIGHT IN LOW
MARINE TYPE STRATUS. EASTERLY WINDS THIS EVENING WILL SLACKEN
TO LIGHT AND VARIABLE OR CALM FOR THE NIGHTTIME PERIOD.
CONDITIONS SHOULD IMPROVE BETWEEN 12Z AND 14Z TO VFR EXCEPT
AT KPOU WHERE AN MVFR CIG IS LIKELY TO LINGER A BIT LONGER.
AFTER 16Z...SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR
OVER THE REGION. AT THIS TIME...WILL ONLY CARRY A VCSH WITH
A CB CLOUD GROUP SINCE THE PROBABILITY OF OCCURRENCE AT A
TAF SITE IS RATHER LOW. WINDS FRIDAY WILL BE LIGHT FROM THE
EAST.

OUTLOOK...
FRI NIGHT...MVFR WITH BR/LOW STRATUS...CHC -SHRA
SAT...VFR/MVFR. CHC -SHRA/TSRA.
SUN...VFR. NO SIG WX.
MON...VFR/MVFR. CHC -SHRA/TSRA.

&&

.FIRE WEATHER...
A BROAD LOW PRESSURE SYSTEM OVER THE UPPER MID ATLANTIC
REGION WILL SLOWLY MOVE NORTH AND EAST WITH THE UNSETTLED WEATHER
LASTING INTO THE FIRST HALF OF THE WEEKEND.  SCATTERED SHOWERS AND
SOME THUNDERSTORMS WILL BE COMMON INTO SATURDAY.

RELATIVE HUMIDITY VALUES WILL REMAIN HIGH THE NEXT COUPLE OF DAYS
WITH WINDS GENERALLY LIGHT UNDER 10 MPH. THE SHOWERS WILL BE MORE
SCATTERED INTO SATURDAY...BUT WET FLAG CONDITIONS WILL OCCUR IN
SOME LOCATIONS.

&&

.HYDROLOGY...
ESOPUS CREEK AT MOUNT MARION IS JUST ABOVE FLOOD STAGE. SOME
LOCATIONS HAVE RECEIVED 2 TO 5 INCHES OF RAINFALL IN THE CATSKILLS
SINCE SUNDAY. CURRENT SHOWER AND THUNDERSTORM ACTIVITY IN CENTRAL
NY/PA COULD PRODUCE AROUND A HALF INCH TO THREE QUARTERS OF AN
INCH OF RAIN IN THE CATSKILLS...SCHOHARIE VALLEY AND WESTERN
MOHAWK VALLEY THROUGH THIS EVENING. SOME LOCALLY HEAVY RAIN OVER 1
INCH IS POSSIBLE CONTRIBUTING TO SOME SMALL STREAM FLOODING THAT
COULD RUN OFF INTO MAIN STEM RIVERS BEYOND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SATURDAY.
SOME LOCATIONS COULD STILL RECEIVE A HALF AN INCH TO AN INCH OF
RAINFALL FROM ANY CONVECTION.  THE 3-HR ZONAL FFG VALUES ARE
GENERALLY 2-3 INCHES ACROSS MOST OF ERN NY AND WRN NEW
ENGLAND....AND THE BREAKS IN THE PCPN HAVE ALLOWED THE GROUND TO
SOAK UP THE RAINFALL FAIRLY WELL.

A BRIEF PERIOD OF DRY WEATHER IS LIKELY LATE SATURDAY INTO SUNDAY
BEFORE A WARM FRONT APPROACHES FROM THE OHIO VALLEY WITH MORE
SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK.

PLEASE REFER TO PRODUCTS ISSUED BY NWS BTV FOR THE LATEST ON LAKE
CHAMPLAIN. HTTP:/WWW.ERH.NOAA.GOV/BTV/LAKE/FLOODINFO.PHP (LOWER
CASE).

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...ELH
AVIATION...RCK
FIRE WEATHER...NAS
HYDROLOGY...RCK/NAS
Hazardous weather outlook, May 19, 7:06 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
706 PM EDT THU MAY 19 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
706 PM EDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING
ASSOCIATED WITH AN UPPER LOW. THEY WILL MOVE FROM SOUTHEAST TO
NORTHWEST AT 20 TO 30 MPH. SOME THE THUNDERSTORMS MAY PRODUCE
SMALL HAIL...LESS THAN AN INCH IN DIAMETER...AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO
TUESDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THERE IS AN
ISOLATED THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL
AND LOCALLY HEAVY RAINFALL FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 19, 8:27 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
827 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      WAPPINGERS FALLS        41.60N 73.92W
05/19/2011                   DUTCHESS           NY   LAW ENFORCEMENT

            FLASH FLOODING REPORTED AT INTERSECTION OF DEGARMO HILLS
            RD AND MYERS CORNERS RD.

0755 PM     FLASH FLOOD      LAGRANGEVILLE           41.65N 73.76W
05/19/2011                   DUTCHESS           NY   LAW ENFORCEMENT

            FLASH FLOODING REPORTED AT INTERSECTION OF FIREMENS WAY
            AND NOXON RD.

&&

JQUINLAN
Local storm report, May 19, 9:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
937 PM EDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      PLEASANT VALLEY         41.75N 73.82W
05/19/2011                   DUTCHESS           NY   LAW ENFORCEMENT

            FLASH FLOODING REPORTED AT THE INTERSECTION OF SALT POINT
            TURNPIKE AND NORTH AVE.

&&

JQUINLAN

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:47 PM EDTFlash Flood WarningALYColumbia, Greene6 hr
May 20, 1:16 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess60 min
May 20, 2:18 PM EDTFlash Flood WarningALYColumbia, Dutchess, Greene, Ulster6 hr
May 20, 2:35 PM EDTFlash Flood WarningALYRensselaer, Saratoga, Warren, Washington2 hr
May 20, 2:47 PM EDTSevere Thunderstorm WarningALYColumbia, Greene43 min
May 20, 3:16 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington44 min
May 20, 3:46 PM EDTFlash Flood WarningALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Schenectady5 hr
May 20, 4:03 PM EDTFlash Flood WarningALYFulton, Hamilton, Herkimer, Montgomery6 hr
May 20, 5:02 PM EDTSpecial Weather StatementALYPutnam28 min
May 20, 5:23 PM EDTFlash Flood WarningALYDutchess, Ulster3 hr
May 20, 5:39 PM EDTSpecial Weather StatementALYWashington66 min
May 20, 6:59 PM EDTFlash Flood WarningALYRensselaer, Saratoga, Schenectady, Washington3 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.